Hail, El Paso
- When
- June 28, 7:56 PM MST to 8:01 PM MST
- Where
- El Paso County, Colorado Spgs
- Measured
- 1.25 in hail
- Reported by
- Broadcast Media
- Coordinates
- 38.830, -104.820
A severe thunderstorm produced large hail over Colorado Springs in El Paso County.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PUB wrote it up.
A severe thunderstorm produced large hail over Colorado Springs in El Paso County.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Jun 28, 2:15 PM MST, 5 hours 41 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 315 PM MDT FRI JUN 28 2013 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 256 PM MDT FRI JUN 28 2013 ...MORE STORMS FOR THE PLAINS LATER TODAY... THE TWO MAIN CONCERNS THIS AFTERNOON/TONIGHT AND TOMORROW ARE THE CHANCES OF SEVERE THUNDERSTORMS ACROSS THE I-25 CORRIDOR AND EASTERN PLAINS...AND HEAVY PRECIPITATION IN AND AROUND BURN AREAS. CURRENTLY...A SMALL CIRCULATION 20 TO 30 MILES NNW OF COS...WITH ASSOCIATED QUASISTATIONARY BOUNDARY...IS HELPING TO ENHANCE THUNDERSTORM DEVELOPMENT ALONG THE HIGHER TERRAIN. ESPECIALLY IN TELLER COUNTY WHERE NUMEROUS CG STRIKES HAVE BEEN DETECTED WITH A STRONG CELL CURRENTLY MOVING SOUTHWARD TOWARDS CANON CITY. THE 12Z GFS40 PV15 ALSO SHOWS A WEAK MIDLEVEL DISTURBANCE COMING THROUGH THE NORTHWEST FLOW AROUND 00Z TONIGHT. THESE INGREDIENTS...ALONG WITH DEWPOINTS IN THE 30'S AND 40'S ALONG THE I-25 CORRIDOR...WILL AID IN KEEPING THUNDERSTORMS GOING AFTER SUNSET. SOME OF THESE STORMS COULD BRIEFLY BECOME SEVERE...MINALY DUE TO GUSTY OUTFLOW WINDS. LATER TONIGHT...THE HRRR/RAP/NAM12 CONTINUE TO INDICATE THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS THE PLAINS THROUGH 06Z. THE MODELS...ESPECIALLY THE HRRR AND RAP...SEEM A BIT OVERDONE ON THE MOISTURE (CURRENT TD IN LHX IS 26)...BUT STILL FEEL ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE PLAINS TONIGHT. THE PRIMARY THREAT FROM THESE STORMS WILL LIKELY BE WIND...BUT IF MOISTURE DOES RETURN VIA A NORTHEASTERLY SURGE AS THE RAP AND HRRR FORECAST...SOME SMALL HAIL IS POSSIBLE AS 0-6KM BULK SHEAR IS 30-40KTS ACROSS THE PLAINS. THE NAM12/GFS/EC ALL SHOW ANOTHER...MORE SIGNIFICANT...DISTURBANCE IN THE NORTHWEST FLOW PUSHING THROUGH THE AREA SATURDAY MORNING. THIS DISTURBANCE WILL DROP A COLD FRONT THROUGH THE AREA AROUND 12Z SATURDAY. THIS WILL CREATE GUSTY NORTHEASTERLY WINDS AND HELP DROP 700MB TEMPERATURES TO AROUND 11C...LEADING TO COOLER MAX TEMPERATURES AND INCREASED MOSITURE ACROSS THE FORECAST AREA. THUNDERSTORMS ARE LIKELY ONCE AGAIN ACROSS THE MOUNTAINS DURING THE LATE MORNING AND AFTERNOON. CURRENT ACTIVE BURN AREAS SUCH AS THE WEST FORK COMPLEX AND EAST PEAK FIRES...ALONG WITH THE WALDO CANYON SCAR...WILL NEED TO MONITORED FOR FLOODING POTENTIAL TOMORROW AFTERNOON. THE POTENTIAL WILL EXIST ONCE AGAIN FOR ISOLATED SEVERE STORMS ACROSS THE EASTERN PLAINS DUE TO THE INCREASE IS MOISTURE. -PJC .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 256 PM MDT FRI JUN 28 2013 ...COOLER TEMPERATURES WITH CONTINUED CHANCES OF RAIN...AND FLASH FLOODING CONCERNS FOR THE BURN SCARS... AN ACTIVE PERIOD IS EXPECTED AS THE UPPER LEVEL RIDGE AXIS SHIFTS WEST AND REMAINS CENTERED THROUGH THE GREAT BASIN. NORTHERLY FLOW ALOFT IS EXPECTED ACROSS COLORADO THROUGH AT LEAST TUESDAY. AT THE SURFACE...EXPECT EAST TO SOUTHEAST UPSLOPE SURFACE FLOW TO CONTINUE WITH DEWPOINTS IN THE 50S ACROSS THE PLAINS SUNDAY. MODELS SHOW A WEAK DISTURBANCE MOVING THROUGH THE FLOW ALOFT SUNDAY AND CURRENT MODEL TIMING SHOWS IT MOVING THROUGH SOUTHEAST COLORADO DURING PEAK HEATING. WITH COOLER AIRMASS IN PLACE...CAPES IN THE 1000-1500J/KG RANGE ALONG THE SOUTHEAST COLORADO MOUNTAINS... EXPECT TO HAVE ANOTHER DAY OF CONVECTION FIRING BY EARLY AFTERNOON OVER THE HIGHER ELEVATIONS. PRIMARY CONCERN WOULD BE FOR LOCALLY HEAVY RAINFALL TO IMPACT ONE OF THE BURN SCARS SUNDAY...HOWEVER...WITH ENOUGH SURFACE HEATING... INSTABILITY...AND FAVORABLE WIND SHEAR PROFILES...A FEW OF THE STORMS COULD BECOME STRONG TO SEVERE. THIS GENERAL PATTERN CONTINUES THROUGH TUESDAY ALTHOUGH CAPES AND DEWPOINTS DECREASE MONDAY AND TUESDAY WHICH WILL LIMIT THE COVERAGE...INTENSITY...AND RAINFALL POTENTIAL OF THUNDERSTORMS. ON WEDNESDAY...A STRONG UPPER LEVEL DISTURBANCE MOVES SOUTH THROUGH THE BACKSIDE OF THE TROF AXIS AND CLOSES OFF OVER THE HIGH PLAINS THURSDAY. GFS FORECASTS THE CLOSED LOW TO RETROGRADE FRIDAY TO SOUTHWESTERN SOUTH DAKOTA. THE ECMWF KEEPS THE CLOSED LOW FARTHER SOUTH...OVER WESTERN KS AND THE OK/TX PANHANDLES. THE GFS SCENARIO...WHICH HAS BEEN CONSISTENT FOR A FEW RUNS NOW...KEEPS SOUTHEAST COLORADO IN A COOL AND ACTIVE PATTERN WITH THUNDERSTORM CHANCES EACH DAY FROM WEDNESDAY THRU FRIDAY. THE ECMWF SCENARIO KEEPS BEST PRECIPITATION CHANCES TO THE SOUTH AND EAST OF THE CWA. STILL EXPECT THE COOLER TEMPERATURES AND INCREASED RELATIVE HUMDITIES TO BRING SOME RELIEF TO WILDFIRE THREAT. STARK && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 256 PM MDT FRI JUN 28 2013 THUNDERSTORMS AND ASSOCIATED OUTFLOW WINDS WILL CONTINUE TO BE THE MAIN CONCERN AT KALS...KCOS...AND KPUB TONIGHT AND SATURDAY AFTERNOON. THE BEST CHANCE FOR THUNDERSTORMS WILL BE AT KCOS AND THE SURROUNDING MOUNTAINS. MVFR CONDITIONS WILL BE POSSIBLE LATER THIS AFTERNOON AND EVENING AT KCOS. VFR CONDITIONS ARE EXPECTED AT KALS AND KPUB THROUGH SATURDAY EVENING. -PJC && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...PJC LONG TERM...STARK AVIATION...PJC
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1134 AM MDT FRI JUN 28 2013 COZ058>089-093>099-291745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1134 AM MDT FRI JUN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST AND SOUTH CENTRAL COLORADO EARLY THIS AFTERNOON AS A WEAK DISTURBANCE MOVES THROUGH THE AREA. THE MAIN THREAT FROM STORMS WILL BE LIGHTNING AND LOCALLY GUSTY WINDS. BY LATE AFTERNOON OR EARLY EVENING...A STRONG STORM OR TWO MAY DEVELOP OVER THE PALMER DIVIDE...AND MOVE SOUTHWARD ON TO THE EASTERN PLAINS. HAIL UP TO AN INCH IN DIAMETER AND WIND GUSTS TO 50 MPH COULD OCCUR WITH THESE STORMS. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH ANY THUNDERSTORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE SATURDAY AND SUNDAY ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO. THE MAIN THREAT WITH THUNDERSTORMS WILL BE SMALL HAIL...LIGHTNING...WIND GUSTS UP TO 40 MPH...AND LOCALLY HEAVY RAINFALL. HOWEVER...ONE OR TWO THUNDERSTORMS ACROSS THE I-25 CORRIDOR AND SOUTHEAST PLAINS COULD BECOME STRONG TO SEVERE SATURDAY AFTERNOON AND EVENING...WITH LARGE HAIL UP TO 1 1/2 INCHES IN DIAMETER AND DAMAGING WINDS POSSIBLE. THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING ON THE FLOOD PRONE BURN SCARS BOTH DAYS. THIS WILL BE MOST LIKELY TO OCCUR FOR THOSE BURN SCARS IN AND NEAR THE SOUTHEAST MOUNTAINS...INCLUDING WALDO...EAST PEAK...BLACK FOREST...AND THE ROYAL GORGE BURN SCARS. IF YOU ARE IN OR NEAR THESE BURN SCARS OVER THE WEEKEND...BE PREPARED TO SEEK HIGHER GROUND IF HEAVY RAIN OCCURS. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE WITH SCATTERED THUNDERSTORMS ACROSS THE SOUTHWEST AND CENTRAL MOUNTAINS...PARTICULARLY ON SUNDAY...AS DEEPER MOISTURE PENETRATES INTO THE VALLEYS. COOLER WEATHER WILL PERSIST THROUGH NEXT WEEK WITH ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE EACH DAY. THE MOUNTAINS WILL SEE THE BEST CHANCE FOR THUNDERSTORMS WITH LIGHTNING...LOCALLY HEAVY RAINFALL...AND SMALL HAIL POSSIBLE WITH THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER THE EASTERN COLORADO PLAINS. 81/40
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 513 PM MDT FRI JUN 28 2013 COZ069-070-072-073-087-282345- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- 513 PM MDT FRI JUN 28 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EXTREME SOUTHEASTERN SAGUACHE COUNTY IN CENTRAL COLORADO... NORTHEASTERN ALAMOSA COUNTY IN SOUTH CENTRAL COLORADO... EXTREME NORTH CENTRAL COSTILLA COUNTY IN SOUTH CENTRAL COLORADO... EXTREME SOUTH CENTRAL CUSTER COUNTY IN SOUTHEAST COLORADO... NORTHWESTERN HUERFANO COUNTY IN SOUTHEAST COLORADO... AT 506 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR GREAT SAND DUNES...OR 32 MILES NORTHEAST OF ALAMOSA...WHICH WAS MOVING TOWARD THE SOUTH AT 15 MPH. LOCATIONS IMPACTED INCLUDE... GREAT SAND DUNES. PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. PJC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 541 PM MDT FRI JUN 28 2013 COZ076-081-083-290015- CANON CITY VICINITY/EASTERN FREMONT COUNTY-NORTHWESTERN FREMONT COUNTY ABOVE 8500FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 541 PM MDT FRI JUN 28 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL FREMONT COUNTY IN CENTRAL COLORADO... SOUTHWESTERN TELLER COUNTY IN CENTRAL COLORADO... AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTHWEST OF CRIPPLE CREEK...OR 25 MILES WEST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE SOUTH AT 15 MPH. LOCATIONS IMPACTED INCLUDE... CRIPPLE CREEK. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 45 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. PJC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 556 PM MDT FRI JUN 28 2013 COZ074-087-290030- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- 556 PM MDT FRI JUN 28 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL HUERFANO COUNTY IN SOUTHEAST COLORADO... AT 550 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF FARISITA...OR 42 MILES NORTHWEST OF TRINIDAD...WHICH WAS MOVING TOWARD THE SOUTH AT 20 MPH. LOCATIONS IMPACTED INCLUDE... EAST PEAK WILDFIRE BURN AREA. LA VETA. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. MODERATE TO HEAVY RAIN IS POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. PJC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 603 PM MDT FRI JUN 28 2013 COZ095-096-290115- EASTERN KIOWA COUNTY-WESTERN KIOWA COUNTY- 603 PM MDT FRI JUN 28 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL KIOWA COUNTY IN SOUTHEAST COLORADO... AT 559 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTHEAST OF KIT CARSON...OR 38 MILES SOUTHWEST OF BURLINGTON...WHICH WAS MOVING TOWARD THE SOUTH AT 15 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF NORTH CENTRAL KIOWA COUNTY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 649 PM MDT FRI JUN 28 2013 COZ081>083-290145- CANON CITY VICINITY/EASTERN FREMONT COUNTY-PIKES PEAK ABOVE 11000 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 649 PM MDT FRI JUN 28 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN FREMONT COUNTY IN CENTRAL COLORADO... SOUTHEASTERN TELLER COUNTY IN CENTRAL COLORADO... AT 647 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF VICTOR...OR 25 MILES WEST OF MIDWAY...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... EXTREME NORTHEASTERN CANON CITY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 835 PM MDT FRI JUN 28 2013 COZ081-084-085-290445- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING THE CITIES OF...WOODLAND PARK...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS 835 PM MDT FRI JUN 28 2013 A THUNDERSTORM WILL MOVE SOUTH THROUGH EL PASO COUNTY THROUGH 930 PM MDT. THIS STORM WILL BRUSH THE WALDO CANYON BURN SCAR. UP TO 2 TENTHS OF AN INCH OF RAIN IS EXPECTED TO FALL AT THIS TIME. THIS AMOUNT OF RAIN IS NOT CURRENTLY ANTICIPATED TO RESULT IN MAJOR RUNOFF PROBLEMS. HOWEVER...THE STORM IS STILL DEVELOPING...AND RAPIDLY. PLEASE STAY TUNED FOR FURTHER UPDATES AND POSSIBLE WARNINGS.
The Pueblo radar (KPUX), 69 km away, was scanning. The volume nearest the first event began at 02:55 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2013Every state in 2013This day in weather historyWarnings in Colorado, June 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 451486.